Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffer from high BP, allergy and sinus problems. Palpitations, difficulty in breathing. Any suggestions?

I have been dealing with a swhoosing noise and hearing my heartbeat on the regular for nearly 3 years now. I can t seem to find a solution. I have high blood presuer. Also, bad allergies/ sinus . taking zertex on the reg. my sinus swells so bad and it affects my breathing really bad. I take flunaise at night. sinus only affected on the rt. so is my ear. sometimes I find myself trying to wake up from my sleep because of my breating, and I think its my sinus. please help.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
IF YOU ARE TAKIN MEDICINES FOR BLOOD PRESSURE SOME SALTS CAN CAUSE ALLERGIES AND INFLAMATION OF SINUS RESULTS AFTER THAT ALLERGIES
THE POST NASAL MUCUS CAN BLOCK NOSE INLAMATION OF PHARYNGEAL AND STOMACH MUCOSA LEADIN TO CHEST [PRESSURE WITH BREATHING DIFFICULTIES AND IF MUCOUS FALL IN THE RESPIRATORY PASSAGE CAUSE IRRITATION OF LARYNGEAL MUCOSA AND BREATHING DIFFICULITY
CONSULT THE DOCTOR TO FIND SAFE BP MEDICINE WHICH DONOT INCREASES ALLERGY
ADD MONTELUCAST 10 MG BD
BRONCHODILATOR SYP
ANTACID GEL AND APPLY NEOMYCIN H OINTMENT IN NOSE BD AND SEA WATER TO CLEAR THE MUCUS FROM BACK OF THROAT AND PHARYNX
AND REDUCE LOCAL INFLAMATION OF MUCUS MEMBRANES
GERT XRAY PNS AND CONSULT ENT SPECIALIST TO TREAT ALLERGIES AND ALLERGIC SINUSITIS TILL YU GET RIGHT TREATMENT YOU CAN CONTINUE ON MEDICINES ON ABOVE GUIDE LINES
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor